# SDR DALA13021780952

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 2 LT BS 160.  FASTENERS AND LONGERON WERE REMOVED IAW 51-30-3 AND 51-30-2.  NEW LONGERON AND SPLICE IAW SRM 53-14-2 AND 53-02.   NEW LONGERON AND SPLICE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
